# SDR 3HCR20110927001

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: General aviation
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 2549092823087146
- Part serial: BR52796
- Condition: Failed
- Location: Fuel
- Part time: 971 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED TO LIGHT OFF. INSPECTED AND FOUND CUT-OFF UNSERVICABLE.
